Jun 7, 2003
I've been using creatine with ribose for about 8 weeks now. I keep reading that it should be cycled to keep the body from adapting. Is this true for HIV Poz lifters also?
| Response from Mr. Vergel
I do not see why it should be any different for us. Just be careful with diarrhea and bloating. I am also concerned for those on Crixivan to load up their kidneys with it. Creatine increases my strength when I take it, but it can have a GI upsetting effect for me after a while. Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.